# SDR AALA201801099036

- Difficulty date: December 18, 2017
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 45,907 hours, 29,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frames 64-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT DOOR SILL BETWEEN FRAMES 64 TO 70,  STRINGER 23., WATERLINE -Z500.  REPLACED THE DOOR SILL IAW SRM 51-42-11.
